# SDR A6WA201643528

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 40,365 hours, 36,764 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Elevator Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR INPUT VIA YOKE SEEMS HEAVY, ALL PHASES OF FLIGHT & ON GND, CAPTAINS & FIRST OFFICERS SIDE.
